# SDR Z5FA201305030001

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N547CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 7,171 hours, 5,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS STRUCK BY LIGHTNING.  IMMEDIATELY AFTER THE STRIKE COCKPIT BEGAN TO SMELL OF ELECTRICAL SMOKE. CREW DONNED 02 MASKS AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL. ACFT IS CURRENTLY IN MAINTENANCE.
